MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP TM 3.7MM MTX FULL,11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP TM 3.7MM MTX FULL,11.5MM; DENTAL IMPLANT
Catalog Number TMTB11
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 03/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided a2: age at time of the event: unknown / not provided d10: concomitant medical product: tmtb11, imp tm 3.7mm mtx full,11.5mm, lot: 1221558.
 
Event or Problem Description
The doctor reports that the dental implants located in dental positions number #14 & #16 failed due to an allergic reaction.The doctor reports in the per that the procedure was not concluded by placing another implant.Pain was reported as a result of the event.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g4: premarket identification pma/510(k) #: corrected g6: type of report h2: follow up type h3: device evaluated by manufacturer? h10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D3: email adress.G1: contact office - first/given name, last name and email address.G1: contact office - manufacturer site - email address.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) tmtb11, (imp tm 3.7mm mtx full,11.5mm) for evaluation.Visual evaluation was performed, the implant had signs of use.There was no damage identified or signs of malfunction that would have contributed to the event.Measurements match drawing.Dhr review was completed for the subject lot number 1221558.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1221558 for similar events and 1 other relevant complaint(s) was identified.Review completed utilizing keywords: ¿dental: medical: allergic reaction¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMP TM 3.7MM MTX FULL,11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23388790
Report Number0001038806-2025-02689
Device Sequence Number18634404
Product Code DZE
UDI-Device Identifier00889024019003
UDI-Public(01)00889024019003(17)240120(10)1221558
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/20/2024
Device Catalogue NumberTMTB11
Device Lot Number1221558
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date10/27/2025
11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic